# SDR AALA951110

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Base
- Part number: 020182000
- Condition: Broken
- Location: Mid Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY LIGHT IN MID GALLEY BROKEN/INOPERATIVE.  REPLACED EMERGENCY LIGHT BASE AND LENS AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
